# SDR USAA040549

- Difficulty date: August 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORROSION EMINATING FROM FASTENER HOLES, STATION 377 AT LBL 6 TO RBL 30.  REMOVED UPPER T-CAP AND REPLACED WITH FABRICATED PART PER SRM 53-00-01 FIG 203, EA 95751.  (M)
